Finite groups in which τ-quasinormality is a transitive relation
Rendiconti del Seminario Matematico della Università di Padova, Volume 124 (2010), p. 231-246
@article{RSMUP_2010__124__231_0,
     author = {Lukyanenko, Vladimir O. and Skiba, Alexander N.},
     title = {Finite groups in which $\tau $-quasinormality is a transitive relation},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {124},
     year = {2010},
     pages = {231-246},
     zbl = {1217.20012},
     mrnumber = {2752688},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2010__124__231_0}
}
Lukyanenko, Vladimir O.; Skiba, Alexander N. Finite groups in which $\tau $-quasinormality is a transitive relation. Rendiconti del Seminario Matematico della Università di Padova, Volume 124 (2010) pp. 231-246. http://www.numdam.org/item/RSMUP_2010__124__231_0/

[1] R. K. Agrawal, Finite groups whose subnormal subgroups permute with all Sylow subgroups, Proc. Amer. Math. Soc. 47 (1) (1975), pp. 77--83. | MR 364444 | Zbl 0299.20014

[2] M. Asaad, On maximal subgroups of Sylow subgroups of finite groups, Comm. Algebra, 26 (1998), pp. 3647--3652. | MR 1647102 | Zbl 0915.20008

[3] M. Asaad, On the solvability of finite groups, Arch. Math., 51 (1988), pp. 289--293. | MR 964952 | Zbl 0656.20031

[4] M. Asaad - P. Csörgö, The influence of minimal subgroups on the structure of finite groups, Arch. Math., 72 (1999), pp. 401--404. | MR 1687528 | Zbl 0938.20013

[5] M. Asaad - M. Ramadan - A. Shaalan, Influence of π-quasinormality on maximal subgroups of Sylow subgroups of Fitting subgroup of a finite group, Arch. Math., 56 (1991), pp. 521--527. | MR 1106492 | Zbl 0738.20026

[6] A. Ballester-Bolinches - R. Esteban-Romero, Sylow permutable subnormal subgroups of finite groups, J. Algebra, 251 (2002), pp. 727--738. | MR 1917388 | Zbl 1010.20013

[7] A. Ballester-Bolinches - R. Esteban-Romero, Sylow permutable subnormal subgroups of finite groups, II, Bull. Austral. Math. Soc., 64 (2001), pp. 479--486. | MR 1878899 | Zbl 0999.20012

[8] A. Ballester-Bolinches - L. M. Ezquerro, Classes of Finite Groups, Springer, Dordrecht, 2006. | MR 2241927 | Zbl 1102.20016

[9] A. Ballester-Bolinches - M. C. Pedraza-Aguilera, On minimal subgroups of finite groups, Acta Math. Hungar., 73 (1996), pp. 335--342. | MR 1428040 | Zbl 0930.20021

[10] J. C. Beidleman - B. Brewster - D. J. S. Robinson, Criteria for permutability to be transitive in finite groups, J. Algebra, 222 (1999), pp. 400--412. | MR 1733679 | Zbl 0948.20015

[11] J. C. Beidleman - H. Heineken - M. F. Ragland, Solvable PST-groups, strong Sylow bases and mutually permutable products, J. Algebra, 321 (7) (2009), pp. 2022--2027. | MR 2494755 | Zbl 1190.20015

[12] R. A. Bryce - J. Cossey, The Wielandt subgroup of a finite soluble group, J. London Math. Soc., 40 (1989), pp. 244--256. | MR 1044272 | Zbl 0734.20010

[13] J. Buckley, Finite groups whose minimal subgroups are normal, Math. Z., 15 (1970), pp. 15--17. | MR 262359 | Zbl 0202.02303

[14] K. Doerk, Minimal nicht uberauflosbare, endlicher Gruppen, Math. Z., 91 (1966), pp. 198--205. | MR 191962 | Zbl 0135.05401

[15] K. Doerk - T. Hawkes, Finite Soluble Groups, Walter de Gruyter, Berlin - New York, 1992. | MR 1169099 | Zbl 0753.20001

[16] T. M. Gagen, Topics in Finite Groups, Cambridge University Press, 1976. | MR 407127 | Zbl 0324.20013

[17] W. Gaschütz, Gruppen in denen das Normalteilersein transitiv ist, J. Reine Angew. Math., 198 (1957), pp. 87--92. | MR 91277 | Zbl 0077.25003

[18] D. Gorenstein, Finite Groups, Harper & Row Publishers, New York - Evanston - London, 1968. | MR 231903 | Zbl 0185.05701

[19] B. Huppert, Endliche Gruppen I, Springer, Berlin - Heidelberg - New York, 1967. | MR 224703 | Zbl 0412.20002

[20] B. Huppert, Normalteiler and maximale Untergruppen endlicher Gruppen, Math. Z., 60 (1954), pp. 409--434. | MR 64771 | Zbl 0057.25303

[21] B. Huppert - N. Blackburn, Finite Groups III, Springer - Verlag, Berlin - New York, 1982. | MR 662826 | Zbl 0514.20002

[22] O. H. Kegel, Sylow-Gruppen and Subnormalteiler endlicher Gruppen, Math. Z., 78 (1962), pp. 205--221. | MR 147527 | Zbl 0102.26802

[23] Y. Li, On S-semipermutable and c-normal subgroups of finite groups, Arabian J. Sci. Engineering, 34(2A) (2009), pp. 167--175.

[24] Y. Li - L. Wang - Y. Wang, Finite groups in which (S)-semipermutability is a transitive relation, Internat. J. Algebra, 2(3) (2008), pp. 143--152. | MR 2417529 | Zbl 1181.20024

[25] Y. Li - Y. Wang - H. Wei, The influence of π-quasinormality of some subgroups of a finite group, Arch. Math., 81 (2003), pp. 245--252. | MR 2013253 | Zbl 1053.20017

[26] Y. Li - Y. Wang, The influence of minimal subgroups on the structure of a finite group, Proc. Amer. Math. Soc., 131 (2002), pp. 337--341. | MR 1933321 | Zbl 1028.20015

[27] V. O. Lukyanenko - A. N. Skiba, On τ-quasinormal and weakly τ-quasinormal subgroups of finite groups, Math. Sci. Res. J., 12(10) (2008), pp. 243--257. | MR 2493074 | Zbl 1179.20018

[28] V. O. Lukyanenko - A. N. Skiba, On weakly τ-quasinormal subgroups of finite groups, Acta Math. Hungar., 125 (3) (2009), pp. 237--248. | MR 2557033

[29] M. Ramadan, Influence of normality on maximal subgroups of Sylow subgroups of a finite group, Acta Math. Hungar., 59 (1992), pp. 107--110. | MR 1160206 | Zbl 0802.20019

[30] D. J. S. Robinson, A note of finite groups in which normality is transitive, Proc. Amer. Math. Soc., 19 (1968), pp. 933--937. | MR 230808 | Zbl 0159.31002

[31] P. Schmid, Subgroups permutable with all Sylow subgroups, J. Algebra, 182 (1998), pp. 285--293. | MR 1643106 | Zbl 0910.20015

[32] V. I. Sergienko, A criterion for the p-solubility of finite groups, Mat. Zam., 9 (1971), pp. 375--383 (Russian, English translation in Math. Notes, 9 (1971), pp. 216--220). | MR 284506 | Zbl 0232.20023

[33] A. Shaalan, The influence of S-permutability of some subgroups, Acta Math. Hungar., 56 (1990), pp. 287--293. | MR 1111314 | Zbl 0725.20018

[34] L. A. Shemetkov, Formations of Finite Groups, Nauka, Moscow, 1978. | MR 519875 | Zbl 0496.20014

[35] L. A. Shemetkov - A. N. Skiba, Formations of Algebraic Systems, Nauka, Moscow, 1989. | MR 1007307 | Zbl 0667.08001

[36] A. N. Skiba, A characterization of the hypercyclically embedded subgroups of finite groups, J. Pure Appl. Algebra, (2010), DOI: 10.1016/j.jpaa.2010.04.017. | Zbl pre05833470

[37] S. Srinivasan, Two sufficient conditions for supersolubility of finite groups, Israel J. Math., 3 (35) (1980), pp. 210--214. | MR 576471 | Zbl 0437.20012

[38] L. Wang - Y. Wang, On S-semipermutable maximal and minimal subgroups of Sylow p-subgroups of finite groups, Comm. Algebra, 34 (2006), pp. 143--149. | MR 2194354 | Zbl 1087.20015

[39] G. Zacher, I gruppi risolubili finiti in cui i sottogrupi di composizione coincidono con i sottogruppi quasi-normali, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur., 37 (8) (1964), pp. 150--154. | MR 174633 | Zbl 0136.28302